Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 45, NWS Jackson, KY

May 13, 2005Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 13, 2005, 6:39 PM EDT for Pike County, Kentucky. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2005, 6:39 PM EDT (22:39 UTC)
Expired
May 13, 2005, 7:45 PM EDT
In force
66 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 132239
SVRJKL
KYC195-132345-
/O.NEW.KJKL.SV.W.0045.050513T2239Z-050513T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
639 PM EDT FRI MAY 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 745 PM EDT

* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MCCOMBS TO 6 MILES SOUTHWEST OF
  PIKEVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF
  PRESTONSBURG TO 11 MILES EAST OF PRESTONSBURG TO 6 MILES SOUTHWEST
  OF PIKEVILLE...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ZEBULON...VARNEY...SHELBIANA AND RACCOON BY 645 PM EDT
  HATFIELD STATION...RURAL...MARROWBONE AND HEISEY BY 650 PM EDT
  WHITEPOST AND SIDNEY BY 655 PM EDT

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3734 8265 3745 8258 3751 8261 3768 8260
      3769 8250 3768 8240 3772 8240 3774 8233
      3768 8231 3762 8220 3763 8218 3755 8213
      3753 8197 3737 8219

$$
PIEPER
2 follow-up statements
000 
WWUS53 KJKL 132301
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
701 PM EDT FRI MAY 13 2005

KYC195-132345-
/O.CON.KJKL.SV.W.0045.000000T0000Z-050513T2345Z/
PIKE KY-
701 PM EDT FRI MAY 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR PIKE
COUNTY...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR HATFIELD STATION...
OR ABOUT 8 MILES WEST OF WILLIAMSON...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HATFIELD STATION...WHITEPOST...RURAL AND TURKEY CREEK BY 705 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3734 8265 3745 8258 3751 8261 3768 8260
      3769 8250 3768 8240 3772 8240 3774 8233
      3768 8231 3762 8220 3763 8218 3755 8213
      3753 8197 3737 8219

$$

JACOBSON
000 
WWUS53 KJKL 132345
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT FRI MAY 13 2005

KYC195-132355-
/O.EXP.KJKL.SV.W.0045.000000T0000Z-050513T2345Z/
PIKE KY-
745 PM EDT FRI MAY 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR PIKE COUNTY EXPIRES AT 745 PM
EDT...

THE STRONGEST STORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A 
THREAT.

LAT...LON 3734 8265 3745 8258 3751 8261 3768 8260
      3769 8250 3768 8240 3772 8240 3774 8233
      3768 8231 3762 8220 3763 8218 3755 8213
      3753 8197 3737 8219

$$

JACOBSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 5:47 PM EDT, 52 minutes earlier.

Area forecast discussion, May 13, 5:47 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
547 PM EDT FRI MAY 13 2005

.DISCUSSION...

THUNDERSTORMS HAVE FIRED AGAIN THIS AFTERNOON. WINDS ALOFT ARE NOT
IMPRESSIVE...BUT STRONG INSTABILITY AND A BIT OF DRY MID LEVEL AIR
HAS LED TO SOME ISOLATED SEVERE REPORTS. THERE IS ALSO LITTLE TO
FOCUS THE CONVECTION...SO THE INITIAL DEVELOPMENT WAS RATHER
DISORGANIZED...WITH SUBSEQUENT DEVELOPMENT DRIVEN TO SOME EXTENT BY
OUTFLOW BOUNDARIES. WILL EXPECT ACTIVITY TO DIE DOWN AGAIN WITH LOSS
OF HEATING TONIGHT.

MODELS AGREE ON COLD FRONT ENTERING OUR AREA FROM THE NW ON
SATURDAY. THERE MAY BE SOME LIFTING AID FROM THE RIGHT ENTRANCE OF
THE UPPER JET BY LATE IN THE DAY. THE ETA AND NGM ARE MORE
AGGRESSIVE AT BRINGING PRECIP IN EARLIER THAN THE GFS...BUT BOTH THE
ETA AND GFS SUGGEST PRECIP LATE IN THE DAY AND EARLY EVENING. HENCE
HAVE GONE WITH THE BEST CHANCE OF RAIN IN THE AFTERNOON AND EVENING
(BUT A POSSIBILITY AT ANY TIME) WITH POPS OF 70-80%. THE BIGGER
CONCERN IS THREAT OF SEVERE WEATHER...WITH THE BIG QUESTION BEING
THE EXTENT OF INSTABILITY. UNLIKE TODAY WHEN INSTABILITY WAS
PLENTIFUL AND WIND FIELDS WERE NEGLIGIBLE...SATURDAY WILL SEE MUCH
MORE FAVORABLE WINDS FIELDS BUT ONGOING CONVECTION COULD PREVENT
ADEQUATE DESTABILIZATION DURING THE DAY. THE RISK IS CERTAINLY THERE
AND LATER SHIFTS WILL NEED TO CONTINUE TO WATCH.

THE FRONT HEADS SOUTHEAST OF US SATURDAY NIGHT AND PRECIP AND CLOUDS
START TO GO THE SAME DIRECTION. HIGH PRESSURE BUILDS IN FROM THE
WEST ON SUNDAY WITH DRY WEATHER LASTING THROUGH THE START OF THE
WORK WEEK. AS THE HIGH MOVES TO OUR EAST...MOISTURE RETURNS ON THE
BACK SIDE BY MIDWEEK. THE WEATHER PICTURE BECOMES MURKIER WITHOUT
GOOD AGREEMENT IN MODELS AT MIDWEEK. FAVORED THE ECMWF PER HPC. THE
PATTERN AND UNCERTAINTY IN ITSELF WARRANTS CHANCE POPS.

NO MAJOR CHANGES TO THE TEMPERATURE FORECAST IN THE LONG TERM.
GENERAL TREND WAS TO SHOOT ABOVE OPERATIONAL MEX MOS FOR BOTH HIGHS
AND LOWS THROUGH THROUGH THE PERIOD. THIS WAS GENERALLY IN RESPONSE
TO A TENDENCY OF GFS ENS MEAN TENDENCIES TOWARDS THE ECMWF OVERALL.
ENS MEAN MOS WAS GENERALLY WARMER THAN OPERATIONAL THROUGHOUT.
&&

.PREV DISCUSSION...

515 AM EDT FRI MAY 13 2005

07Z SFC ANALYSIS SHOWS A FRONT LYING RIGHT OVER JKL REACHING
NORTHWEST TO LOW PRESSURE IN THE PLAINS AS COOL HIGH PRESSURE IS
DRIFTING BY WELL TO THE NORTHEAST. EARLY THUNDERSTORMS ALONG THIS
BOUNDARY DIED OUT WITH THE LOSS OF DAYTIME HEATING. WHILE THE MID
LEVEL CLOUDS ASSOCIATED WITH THIS BOUNDARY HAVE DISSIPATED...ITS
PROXIMITY AND COOLER AIR HAVE RESULTED IN LIGHT FOG THROUGH MUCH OF
THE CWA ALONG WITH A DECK OF VERY LOW CLOUDS OVER THE NORTHEAST HALF
OF THE CWA. EXPECT THESE TO MIX OUT QUICKLY FOLLOWING SUNRISE.

THE MODELS ARE GOOD AGREEMENT IN THE FIRST FEW DAYS OF THE FORECAST
PERIOD TAKING THE TENNESSEE VALLEY SOUTHEAST AS AN IMPRESSIVE TROUGH
SWINGS INTO THE GREAT LAKES AND OHIO VALLEY THIS WEEKEND. THIS
FEATURE WILL SLOW AS IT BEGINS TO CLOSE OFF SATURDAY NIGHT. BY LATE
SUNDAY THE MODELS BEGIN TO DIVERGE WITH THE GFS OPENING UP THE LOW
QUICKER AND ABSORBING IT BACK INTO THE HUDSON BAY REGION WHILE THE
ETA IS SLOWER AND FURTHER SOUTH. THIS DIFFERENCE WILL HAVE LARGER
REPERCUSSIONS ON THE FORECAST IN THE EXTENDED PERIOD AS THE LONGER
RANGE MODELS HANDLE THIS TROUGH DIFFERENTLY. IN THE MEANTIME...THE
WEATHER OVER EAST KENTUCKY WILL BE AT THE MERCY OF MORE MESOSCALE
AND SFC BASED FEATURES AHEAD OF A COLD FRONT THAT WILL PLOW THROUGH
THE STATE SATURDAY.

SENSIBLE WEATHER WILL FEATURE LOW CLOUDS AND FOG DISSIPATING WITHIN
A COUPLE OF HOURS OF SUNRISE. THE FRONT WILL MOVE NORTH DURING THE
MORNING...OR...TOO BORROW A MORE APT DESCRIPTION FROM THE AFTERNOON
FORECASTER...JUMP/RE-FORM WELL TO THE NORTH OF KENTUCKY AS THE
COOLER AIR OF THE LOW LEVELS MIX OUT. WIDELY SCATTERED THUNDERSTORMS
WILL BE POSSIBLE DURING THE AFTERNOON SIMILAR TO THURSDAY WITH A
LARGE AMOUNT OF INSTABILITY AVAILABLE FOR ANYTHING THAT CAN
PERCOLATE INTO A STORM. SUBSIDENCE AHEAD OF THE FRONT...LACK OF A
SFC BASED TRIGGER AND LITTLE SUPPORT FROM THE UPPER LEVELS WILL
SERVE TO LIMIT THE ACTIVITY. TONIGHT THE APPROACH OF THE FRONT AND A
LITTLE SHORTWAVE PASSING BY ALOFT SHOULD BE ENOUGH TO GENERATE A
LINE OF SHOWERS AND THUNDERSTORMS CROSSING THE CWA AFTER MIDNIGHT.
EXPECT ANOTHER LINE TO TAKE A SIMILAR PATH SATURDAY AFTERNOON JUST
AHEAD OF THE COLD FRONT. THIS LINE WILL HAVE BETTER UPPER LEVEL
WINDS AND COULD YIELD SEVERE WEATHER IN THE FORM OF DAMAGING SQUALL
LINE WINDS OR ISOLATED LARGE HAIL. WILL HIGHLIGHT THIS THREAT IN THE
HWO PRODUCT LATER THIS MORNING. AFTER THE MAIN LINE GOES THROUGH
QUIETER AND COOLER WEATHER WILL FOLLOW FOR SATURDAY NIGHT AND
SUNDAY. A SECONDARY COLD FRONT MAY KICK UP A FEW SHOWERS SUNDAY
AFTERNOON... BUT MOST LOCATIONS WILL STAY DRY. COOL HIGH PRESSURE
WILL THEN SLOWLY MODERATE INTO THE MIDDLE OF NEXT WEEK. HOWEVER...
ANOTHER AREA OF LOW PRESSURE IN THE PLAINS MAY MOVE THIS WAY IN
CONJUNCTION WITH RENEWED DEEPENING OF THE UPPER LOW TO OUR EAST
RESULTING IN A RETURN OF SHOWERS AND THUNDERSTORMS...ALONG WITH
TEMPERATURES AT OR BELOW NORMAL.

MOS HIGH TEMPS TODAY VARY FROM THE REASONABLY WARM FWC NUMBERS TO
THE COOLER...BY A COUPLE OF CATEGORIES...MAV. HAVE GONE WITH THE FWC
ONES OR EVEN A HAIR WARMER...SIMILAR TO THE HIGHS IN THE SOUTHERN
PART OF THE CWA YESTERDAY. FOR LOWS TONIGHT...EXPECT LITTLE IN THE
WAY OF DIFFERENCE FROM RIDGE TO VALLEY AS THE DEWPOINTS SHOULD BE
FAIRLY HIGH...A BLEND OF THE MAV AND MET NUMBERS BEST MATCH MY GRID.
FOR SATURDAY...PREFER THE COOLER MAV NUMBERS WHEN COMPARED TO THE
FWC...BUT NOT AS COOL AS THE MET...BETTING ON THE DAY NOT BEING A
WASHOUT. FOR THE REST OF THE FIRST PART OF THE FORECAST A BLEND OF
THE MET AND MAV NUMBERS WAS REASONABLE. WITH POPS...THE ONES I DREW
MOST CLOSELY RESEMBLE THE MET VALUES...BUT ASIDE FROM THE FWC AND
MAV BEING HIGHER TODAY...ALL THE MOS WAS FAIRLY SIMILAR. BASICALLY
WENT WITH JUST SLIGHT POPS FOR TODAY...CHANCE TONIGHT...THEN LIKELY
SATURDAY AND SATURDAY NIGHT...FOLLOWED BY BY A SMALL CHANCE ON
SUNDAY.

AS FOR THE IFPS/GRIDS...USED MY USUAL PROCEDURE TO POPULATE WINDS
AND DEWPOINTS FROM THE ETA12. THE WINDS CAME IN QUITE WELL...WHILE
THE DEWPOINTS AGAIN APPEARED TOO HIGH THIS AFTERNOON. WITH THE
TEMPERATURES...IMPORTED A BIT MORE OF THE ETA12 SFC TEMP FIELD INTO
THE EXISTING GRIDS THROUGH THE WEEKEND...ASIDE FROM THE TOO COOL
VALUES FOR SATURDAY. FINE TUNED THE CCF POINTS VIA THE CCF SERP
TOOL. FROM THIS...USED THE DIURNAL TOOL TO CREATE HOURLY TEMPS. THE
REST OF THE GRIDS LOOKED DECENT WITH ONLY MINOR TIMING TWEAKS MADE
TO THE SKY AND POP FIELDS.
&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE
&&

HAL/CP
Hazardous weather outlook, May 13, 6:04 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
604 PM EDT FRI MAY 13 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
604 AM EDT FRI MAY 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL AFFECT THE AREA TONIGHT...MAINLY EARLY
IN THE EVENING. HAIL AROUND THE SIZE OF PENNIES AS WELL AS HIGH
WINDS MAY ACCOMPANY THE STRONGEST STORMS EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE EXPECTED TO AFFECT MOST LOCATIONS ON SATURDAY OR
SATURDAY NIGHT. SOME OF THE STORMS COULD CONTAIN LARGE HAIL AND
DAMAGING WINDS...MAINLY ON SATURDAY AFTERNOON AND EVENING. THERE IS
ALSO A POSSIBILITY OF THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TO REPORT HAIL OR HIGH WINDS THIS
EVENING...AND AGAIN ON SATURDAY AND SATURDAY NIGHT.

HAL

In the hours before

Local storm report, May 13, 4:00 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             PECKS RIDGE             38.36N 83.80W
05/13/2005  0.88 INCH        FLEMING            KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED DIME TO NICKLE SIZE HAIL. HAIL
            COVERED THE GROUND.

&&

RAY
Local storm report, May 13, 5:20 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
520 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             ZOE                     37.68N 83.68W
05/13/2005  0.75 INCH        LEE                KY   TRAINED SPOTTER

            PENNY SIZE HAIL WAS REPORTED IN ZOE.

&&

ARICHEY
Local storm report, May 13, 5:23 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
523 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     PRIMROSE                37.60N 83.61W
05/13/2005                   LEE                KY   LAW ENFORCEMENT

            TREE DOWN ALONG HIGHWAY 2017.

&&

ARICHEY
Local storm report, May 13, 6:00 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             WRIGLEY                 38.02N 83.27W
05/13/2005  0.75 INCH        MORGAN             KY   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN WRIGLEY.

&&

ARICHEY
Local storm report, May 13, 6:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
626 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     ISONVILLE               38.07N 83.05W
05/13/2005                   ELLIOTT            KY   PUBLIC

            FOUR OR FIVE TREES DOWN IN ISONVILLE WITH WIDESPREAD
            POWER OUTAGES. PEA SIZE HAIL ALSO REPORTED.

&&

ARICHEY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:12 PM EDTSevere Thunderstorm WarningJKLFleming65 min
May 13, 4:51 PM EDTSevere Thunderstorm WarningJKLLee24 min
May 13, 5:04 PM EDTSevere Thunderstorm WarningJKLWolfe46 min
May 13, 5:31 PM EDTSevere Thunderstorm WarningJKLMorgan59 min
May 13, 5:41 PM EDTSevere Thunderstorm WarningJKLKnott53 min
May 13, 6:00 PM EDTSevere Thunderstorm WarningJKLElliott45 min
May 13, 6:14 PM EDTSevere Thunderstorm WarningJKLJohnson35 min
May 13, 6:34 PM EDTSevere Thunderstorm WarningJKLMartin41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.